# SDR JBZA20220727001

- Difficulty date: July 23, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N555YE
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0561
- Aircraft time: 4,935 hours, 7,181 cycles
- System (JASC): 7100 · Powerplant System
- Part: Pump
- Condition: Failed
- Component: Pump
- Stage of operation: TO
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: A

## Discrepancy

#2 ENGINE FADEC FAILED WHILE TRANSITIONING FROM A MAX POWER TAKEOFF, OUT OF GROUND EFFECT, TO FORWARD FLIGHT
